MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 20; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 20; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S204
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code Syncope (1610)
Date of Event 06/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker patient experienced multiple syncopal episodes and presented to the emergency room.The device was interrogated and it indicated intermittent undersensing occurred on the right ventricular (rv) lead.All lead measurements were within normal limits.Boston scientific technical services (ts) recommended evaluating the rv lead, as an adequate safety margin was programmed.Subsequently, the rv lead was reprogrammed and the sensitivity was increased.This pacemaker and rv lead remain in service.No additional adverse patient effects were reported.

Brand Name
ALTRUA 20
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8818785
Report Number2124215-2019-14519
Device Sequence Number2348544
Product Code LWP
UDI-Device Identifier00802526499128
UDI-Public00802526499128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/08/2017
Device Model NumberS204
Device Catalogue NumberS204
Device Lot Number568186
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2019
Initial Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age59 YR